# SDR SIMA200921001

- Difficulty date: July 27, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 13,337 hours, 9,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AML1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3490 - CREW REPORTED EMERGENCY OVERHEAD CABIN LIGHT AT ROW 10 INOPERABLE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY OVERHEAD CABIN LIGHT BULB AT ROW 10.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
